Lower Abdominal Pain And Feeling Sore?

Illustration of Lower Abdominal Pain And Feeling Sore?
Illustration: Lower Abdominal Pain And Feeling Sore? post.medicalnewstoday.com

Hello, I want to ask, I often have abdominal pain in the lower part, it feels stiff and painful, I think “Why do I have a serious illness? R nThank you😊

1 Answer:

Regards,

From the information you convey, the complaints of abdominal pain at the bottom that you feel may be caused by excessive stimulation of digestion of food, which causes the digestive load to increase. This increase in digestive load can be accompanied by an increase in gas in the digestive tract, complaints of abdominal pain, increased bowel sounds, to complaints of flaccid bowel movements and diarrhea.

In general, when you feel this complaint, you should evaluate the type of food you eat within 24 hours. The food you have consumed in the last 24 hours may be causing this complaint because these foods can irritate your digestion. Some foods that can be at risk of causing this complaint can be in the form of spicy food, noodles, fried rice, coconut milk, pecel or foods with legumes, soda, coffee, or other foods that are not suitable for you.

Therefore, evaluate every food you eat, and avoid consuming these risky foods.

If the complaints of your abdominal pain are getting worse after the next 2 days, then you should consult your family doctor or an internal medicine doctor to determine the cause. The doctor will perform a physical examination and any necessary supporting examinations.

Treatment will be given according to the results obtained.

That is the information we can convey, read also stomach pain.

dr.Ulfi

: by

Related Question

Why Hasn’t The 7 Week Pregnancy Seen In The Results Of An Ultrasound?

Why Hasn’t The 7 Week Pregnancy Seen In The Results Of An Ultrasound?

(2 years ago)

I last menstruation on August 26, 2019 … then in September I did not menstruate … at the beginning of October I tried tespack it turns out the results are 2 lines one i...

(2 months ago)

...

The Cause Of Stomach Cramps And Limp Body When Taking Blood-thinning Drugs?

The Cause Of Stomach Cramps And Limp Body When Taking Blood-thinning Drugs?

(2 years ago)

Dad just did a heart aortic valve replacement surgery at the end of November. He currently consumes 3.5 mg warfarin blood thinner every day. The last few days he often felt a stoma...

Leave a Reply

Your email address will not be published.